Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften_alt     Display Documents



  history
ID: 346388.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften_alt
The Cauchy problem of Lorentzian minimal surfaces in globally hyperbolic manifolds
Authors:Mueller, O.
Date of Publication (YYYY-MM-DD):2007
Title of Journal:Annals of Global Analysis and Geometry
Volume:32
Issue / Number:1
Start Page:67
End Page:85
Review Status:not specified
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik in den Naturwissenschaften/Jost
Identifiers:ISSN:0232-704X
LOCALID:training40422
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.